| Catalog Number |
495-00-075 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Joint Laxity (4526)
| Date of Event |
05/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to dislocation and loosening.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2022-00471; (b)(4) - device loosening, (b)(4) - dislocation, revision surgery; surgical - quality complaints.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.